# SDR SWIA2020033049710

- Difficulty date: February 10, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 43,365 hours, 36,665 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Mount Bracket
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING INBD T/E STUB FAIRING FWD MOUNT BRACKET CHAFED        (C-CHECK)   RO:3/26/2020REMOVED AND REPLACED R/H WING INBD T/E STUB FAIRING  FITTING IAW CRJ 200 SRM.
